Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    8
  • views
    9,008

my medication is breaking me out

angelcream

153 views

Hey guys

Still sick, great.

Though that i was better yesterday, but suddenly at night my stomach pain came back.

so now i'm sitting here, complaining about the pain i have and the breakout i get from the medication.

anyway, back to the topic.

because i'm sick, i need to take alot of pills so that i can get better. ( still not working .. )

and that makes me break out like crazy ! i have seen on television ( documentaries ) of people using pills everyday, and some of them have alot of breakout and acne . .

ahhhh, why do i have to be sick, but also get such a big breakout. it makes me sooo angry. . .

whatever.

i just wanted to write to get my frustration out. better out than in.

iloveyouguys, and hopefully your day is much better than mine.

hey, visit my personal blog

http://www.blogger.com/profile/17586117545071476994



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×